Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is the treatment for diarrhea and constipation?

User rating for this question
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
Posted Thu, 30 Jan 2014 in Constipation
Answered by Dr. Ajit Naniksingh Kukreja 41 minutes later
Brief Answer: Needs evaluation Detailed Answer: Hi Thanks for writing in The information that you have provided is not adequate I would be in a better position to help you if you provide me the following details : 1] How long has the complain been there ? 2] Is it alternating diarrhoea and constipation ? 3] Where does the pain occur ? and what is the quality and severity of pain ? 4] DO you have any associated bowel symptoms ? 5] Are you suffering from any medical illness ? Awaiting your information on the above queries
Above answer was peer-reviewed by
Follow-up: What is the treatment for diarrhea and constipation? 1 hour later
I have had this for a while. Yes the diarrhea and constipation alternates. I have high blood pressure and vertigo I don't know what to eat and what I don't suppose to eat
Answered by Dr. Ajit Naniksingh Kukreja 11 hours later
Brief Answer: IBS to be ruled out Detailed Answer: Hi Thanks for writing in again Considering your age and the fact that you suffer from alternate diarrhoea and constipation, IBS (Irritable Bowel Syndrome) needs to be rule out. You may need further investigation in the form of colonoscopy. I would suggest you go for a good probiotic like Sporlac twice a day for two to three weeks. Take plenty of fluids orally. Take additional fiber in diet. Avoid junk food. Avoid caffeine. Gluten intolerance need to be tested for as well. In general, you must avoid all foods that trigger either an attach of diarrhoea or constipation. Also, get a stool examination done firstly and get back to me with the reports. Hope this helps Wishing you a healthy life ahead
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor